# SDR JJBA20240312045

- Difficulty date: March 4, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GUSSET TOILET BTW FR 59-61 CORRODED. LH GUSSET IN TOILET AREA BTW FR 59-61 BLENDED AND FOUND OUT OF LIMIT. REMOVED FOR REPLACEMENT. LH GUSSET BTW FR 59-61 INSTALLED WITH A NEW ONE
